# SDR ASOA201200066

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 19,034 hours, 17,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 EXTERNAL EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
